Nausea, Dizziness After Passing Out?
I am ella. This morning I fainted after fainting, how come I got nauseous and dizzy, even though when I was taken to the hospital, the doctor said it was okay and only given vitamins and stomach medicine.
Hello Ella, thanks for the question for HealthReplies.com
Fainting can occur for many reasons, some of which are:
Problems with the heart and blood vessels, such as low blood pressure due to position (orthostatic hypotension), heart rhythm disturbances, heart attacks, severe anemia, rapid blood loss, severe dehydration.
Problems with the nervous system, such as bleeding, stroke, tumor, or infection in the brain, seizures or epilepsy
Other causes, eg hypoglycemia, severe electrolyte disturbances, anxiety or panic attacks, phobias, vasovagal syncope
and so forth
Basically, fainting can occur when there is a decrease in blood flow to the brain so that the brain does not get enough oxygen and nutrients and experiences a temporary decline in function. In some of the conditions above, decreased blood flow also occurs in the gastrointestinal tract, for example in conditions of orthostatic hypotension, or when you experience vasovagal syncope, symptoms of nausea can also occur. If indeed the examination does not find certain abnormalities such as abnormalities in the heart, blood sugar is normal, there is no anemia, hypoglycemia, or other disorders, the symptoms such as nausea and dizziness will also disappear by themselves in a few hours.
Some of the things you can do:
Try drinking more. Within a day, you should drink at least 2-3 liters, and drink more when the weather is hot.
Eat regularly, try to eat smaller portions but more often.
Get enough sleep and rest
Avoid standing up too quickly from a sitting or lying position
If you are standing for a long time, move your legs so that blood does not collect in the legs.
If you experience recurring fainting spells, seizures, other neurological disorders, chest pain such as pressure from heavy objects, shortness of breath, immediately return to the doctor for further evaluation.
So much information from me, hopefully it will be enough to answer
dr. irna cecilia